Ask an expert
Question

28 Oct 2008

Pulmonary Embolism (PE)
Husband suffered PE +- 2 weeks ago due to broken bone in foot having caused blood clots. On Warfarin although still adjusting dosage pending weekly blood tests. Bone in foot broken 8 weeks ago. Had necessary physio and was recuptering well. However, huge swelling occurred last night, together with some pain. MY QUESTION IS: IS THIS CAUSE FOR FURTHER CONCERN AS TO BLOOD CLOTS? SHOULD HE BE RECEIVING MORE PHYSIOTHERAPY? CONTACT HIS DOCTOR?
Answer 368 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Nella
Please let his doctor have a look - one should really just exclude another clot, even though he is on Warfarin.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote